# SDR QMLA2024070120079

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N133H
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 6,072 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: A/C Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF WHILE IN CRUSE FLIGHT AC STARTED BLOWING HOT AIR. NOTED AC LIGHT WAS STILL ON WITH LOWER THEN NORMAL AMP DRAW. SWITCHED TO FAN MODE THEN CREW NOTED SOMETHING SMELLED HOT. SWITCHED FAN TO OFF AND RTB FOR  MAINTENANCE. MAINTENANCE FOUND BROKEN ELECTRICAL CONNECTOR AT THE AC PUMP. REPAIR WAS MADE AND GROUND RUN AND AIRCRAFT RTS. LOG BOOK WRIGHT UP WAS IN ERROR IT WAS NOT A BURNING ELECTRICAL SMELL. AFTER DEBRIEFING IT WAS AGREED THAT THE SMELL WAS OF SOMETHING HOT.
